# SDR DALA2020021801209

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 51,890 hours, 26,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Torn
- Location: Row 14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN ROW NUMBER BIN 14 RH LIFE LINE IN PASSENGER CABIN. REPLACED ROW NUMBER BIN 14 RH LIFE LINE IN PASSENGER CABIN ASPER DWG 25-5428.
